# SDR UALA2011021700831

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 85,315 hours, 10,375 cycles
- Engine: Pwa PW4056
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE CHRONIC.  CONFIRMED UNWANTED TRANFER BETWEEN NR 1 MAIN AND NR 2 MAINS.  TANK OPENED, PURGED AND VENTED.  REMOVED OLD VALVE, & GASKET.  FOUND PITTING ON VLV.  ORDERED GASKET NON STOCK ON X6778, LC SOURCING NO ETA.  NEED TO REPLACE VALVE AND ACTUATOR.  PARTS ORDERED.  REMOVED TRANSFER VLV BODY.  REMOVED CLAMP FROM ACTUATOR SHAFT.  PARTS IN TANK.  FINISHED REPLACING VALVE BODY.  OPS CHECK GOOD.
